# SDR 9JLA2018071117324

- Difficulty date: April 11, 2018
- Submitted: July 11, 2018
- Operation: Air carrier
- Aircraft: N202CW
- Make and model: Cessna 560XL
- Aircraft serial: 5605639
- Aircraft time: 6,176 hours, 4,506 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Fastener
- Condition: Obstructed
- Location: Elevator
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE PREFLIGHT CHECKS OF THE AIRCRAFT THE MAINTENANCE TECH NOTED WHILE MOVING THE ELEVATOR THROUGH ITS TRAVEL, BINDING WAS FELT. IT WAS DISCOVERED THAT THE RIGHT ELEVATOR BELLCRANK HARDWARE IN THE STAB WAS CONTACTING THE STRUCTURE. THERE IS A SERVICE BULLETIN (SB560XL-55-06) TO CORRECT THIS DEFECT AND IT HAD BEEN COMPLIED WITH ON THIS AIRCRAFT, BUT THERE WAS STILL ADDITIONAL CLEARANCE TO BE HAD ALLOWED BY THE SERVICE BULLETIN. THE CLEARANCE WAS INCREASED IN ACCORDANCE WITH THE SERVICE BULLETIN. OPS CHECKS WERE SATISFACTORY AND THE AIRCRAFT WAS RETURNED TO SERVICE.
